Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 910421, 11 pages
http://dx.doi.org/10.1155/2014/910421
Research Article

Analysis of an SEIR Epidemic Model with Saturated Incidence and Saturated Treatment Function

1School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China
2Department of Mathematics, Xinyang Normal University, Xinyang, Henan 464000, China

Received 16 May 2014; Accepted 4 August 2014; Published 18 August 2014

Academic Editor: Luis Acedo

Copyright © 2014 Jinhong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • J. Mushanyu, F. Nyabadza, G. Muchatibaya, and A. G. R. Stewart, “Modelling Drug Abuse Epidemics in the Presence of Limited Rehabilitation Capacity,” Bulletin of Mathematical Biology, 2016. View at Publisher · View at Google Scholar
  • Soufiane Elkhaiar, and Abdelilah Kaddar, “Stability Analysis of an SEIR Model with Treatment,” Research in Applied Mathematics, vol. 1, 2017. View at Publisher · View at Google Scholar
  • Ebenezer Bonyah, Muhammad Altaf Khan, K. O. Okosun, and Saeed Islam, “A theoretical model for Zika virus transmission,” Plos One, vol. 12, no. 10, pp. e0185540, 2017. View at Publisher · View at Google Scholar
  • J. Mushanyu, F. Nyabadza, G. Muchatibaya, P. Mafuta, and G. Nhawu, “Assessing the potential impact of limited public health resources on the spread and control of typhoid,” Journal of Mathematical Biology, 2018. View at Publisher · View at Google Scholar